Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On nonlinear second order differential equations


Author: John Jones, Jr.
Journal: Proc. Amer. Math. Soc. 9 (1958), 586-588
DOI: https://doi.org/10.1090/S0002-9939-58-99987-8
Erratum: Proc. Amer. Math. Soc. 10 (1959), 1000-1000.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-58-99987-8
Article copyright: © Copyright 1958 American Mathematical Society